Patterns and Quasipatterns from the Superposition of Two Hexagonal Lattices

Iooss, G and Rucklidge, A orcid.org/0000-0003-2985-0976 (2022) Patterns and Quasipatterns from the Superposition of Two Hexagonal Lattices. SIAM Journal on Applied Dynamical Systems, 21 (2). pp. 1119-1165. ISSN 1536-0040

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: This is protected by copyright. All rights reserved. This is an author produced version of an article published in SIAM Journal on Applied Dynamical Systems. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: quasipatterns; superlattice patterns; Swift--Hohenberg equation
Dates:
  • Accepted: 21 December 2021
  • Published (online): 12 May 2022
  • Published: 12 May 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Jan 2022 11:34
Last Modified: 28 May 2022 01:07
Status: Published
Publisher: Society of Industrial and Applied Mathematics
Identification Number: https://doi.org/10.1137/20M1372780

Share / Export

Statistics